An application on multinomial logistic regression model

El-Habil, Abdalla M. . Pakistan Journal of Statistics and Operation Research 2012. 8 (2) :271-291

Locate this article in:

Bibtex

@article{CIS-258513,
  Author = {El-Habil, Abdalla M.},
  Title = {An application on multinomial logistic regression model},
  Journal = {Pakistan Journal of Statistics and Operation Research},
  Volume = {8},
  Number = {2},
  Year = {2012},
  Pages = {271--291},
  Keywords = {Average sample number, Genetic algorithm, average total inspection, Generalized linear models, Classification, maximum likelihood method, Categorical data analysis}
}

Similar articles